# SDR 00FDEA00075

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Failed
- Location: Throttle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL 4 GEAR IND STAY RED ON BOTH PNLS.  RAN RED TAB PROC WITH NO RESULTS.  REMOVED AND REPLACED NR 3 SUBPEDESTAL THROTTLE SWITCH ASSY PER DC10 MM 76-11-04-2.  OPS CHECK GOOD.
